# SDR SIMA20130506005

- Difficulty date: May 6, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,982 hours, 25,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4555 THE CREW REPORTED THAT AFTER GEAR LEVER WAS SELECTED THEY GOT A  LANDING GEAR LEVER DISAGREE MESSAGE FOR ABOUT 30 SECONDS WITH AN AURAL WARNING, THEN THE MESSAGE WENT AWAY.  THE GEAR SEEMED TO RETRACT SLOWER THAN NORMAL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EMB FIM TASK 32-32-00-810-803 STEP 5(1), (2), (9), (22) AND PERFORMED EXT/RET CHECK REF EMB AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
